# SDR P5CA9800394

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bonding Jumper
- Condition: Corrosion
- Location: Nr 2 Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR WEB HEAVY CORROSION AT ATTACHMENT OF BONDING JUMPER OF NR 2 TANK I/B JETTISON PUMP AREA.  REMOVED CORROSION PER SRM 51-10-01 BLEND OUT NOT WITHIN LIMIT 57-10-01.  REPAIRED PER BOEING PAO-HKG-98-0073RE-INSTALL FILLERS DOUBLERS AND TREAT AREA.
